# SDR DALA2023100308106

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 53,046 hours, 27,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 CORROSION INTERCONNECTING STRUT IB FLAP ASSY. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT I/B FLAP ASSY RH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AMM 21-51-44-400-001-A. (2990699)
